On the single machine total tardiness problem

Research output: Journal article publicationJournal articleAcademic researchpeer-review

10 Citations (Scopus)


In this paper we study the single machine total tardiness problem. We first identify some optimality properties based on which a special case with a given number of distinct due dates is proved polynomially solvable. The results are then extended to the case with release dates.
Original languageEnglish
Pages (from-to)843-846
Number of pages4
JournalEuropean Journal of Operational Research
Issue number3
Publication statusPublished - 16 Sept 2005


  • Scheduling
  • Single machine
  • Total tardiness

ASJC Scopus subject areas

  • Information Systems and Management
  • Management Science and Operations Research
  • Statistics, Probability and Uncertainty
  • Applied Mathematics
  • Modelling and Simulation
  • Transportation


Dive into the research topics of 'On the single machine total tardiness problem'. Together they form a unique fingerprint.

Cite this